EconPapers    
Economics at your fingertips  
 

Double‐Framed Soft Sets with Applications in BCK/BCI‐Algebras

Young Bae Jun and Sun Shin Ahn

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: In order to lay a foundation for providing a soft algebraic tool in considering many problems that contain uncertainties, the notion of double‐framed soft sets is introduced, and applications in BCK/BCI‐algebras are discussed. The notions of double‐framed soft algebras in BCK/BCI‐algebras are introduced, and related properties are investigated. Characterizations of double‐framed soft algebras are considered. Product and int‐uni structure of double‐framed soft algebras are discussed, and several examples are provided.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/178159

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:178159

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:178159